That is taking 3-150mg each am. I took 2-150mg for 22 days and that was the hardest period. Sweats at nite, headache, crying spells and so sad, then I went to 1-150mg for another 22days and felt so much better. Still have occasional nite sweats, bruising but no crying spells or depressive thoughts. By the time I see my Psychiatrist I will have been off of Effexor totally for 7 days. I'm 57years old & only 90lbs. I want to know what other anti-depressant/anti-anxiety drug did you try if you still needed something? Or where you able to not take any drug & just had a PRN drug you could use?
Wow! 450mgs? That's a 100mgs more than doctors usually prescribe for in hospital patients. Did you ever try a low maintenance dose with an add-on like Abilify or Rexulti?
Sorry I can't be of more help because I tried every AD known to man and Effexor and Abilify worked best for my depression and anxiety, I had to finally stop it because I began having manic episodes from the AD's.
Now I take Bipolar meds and buspirone for my anxiety. Works great for me, although it either works for some people or it doesn't. At least it has no side effects for me.
Best regards and hope you find your solution. Wildcat
Los; I have to agree with my friend Wildcat here, And from what you are saying it sounds like you might be able to get off or to a lower dose and do just fine. This is a great question for your doctor. But I really don't think you should go off of it all the way unless you are working with the doctor while doing this. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2011 • 3 answers
Effexor XR - I'm on my third day of effexor withdrawals which has been worse so far. I was on 450mg?
Posted 11 Feb 2013 • 5 answers
My therapist is weaning me off of 225mgs of Effexor Xr using Pristiq 50mgs. Started two weeks ago on
Posted 16 Oct 2014 • 2 answers
I've been on Effexor for almost 5 years, starting at 37.5 and I'm now up to 75mg per day. My problem
Posted 27 Oct 2014 • 1 answer
Posted 4 Mar 2016 • 3 answers